# SDR UIEA2017092201792

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Part number: 313T3310291
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RESTORING NR 2 PYLON, FOUND THE RT LOWER FWD STRUCTURE CRACKED AND EXFOLIATED.  REMOVED, FABRICATED AND INSTALLED NEW STRUCTURE IAW SRM 51-40-02-09-0, AND DWG 313T3310.
